# SDR VGCA20220415002

- Difficulty date: April 15, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N391FL
- Make and model: Cvac STC3405800
- Aircraft serial: 278
- Aircraft time: 32,436 hours, 23,004 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 34033176607
- Part serial: NSN
- Condition: Cracked
- Location: Zone 800
- Part time: 32,436 hours, 23,004 cycles
- Component: Main Cargo Door
- Component part number: 3403317664
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO DOOR CRACKED ON LOWER EDGE FRAME. REPAIRED IN ACCORDANCE WITH ENGINEERING REPAIR R278-052-003-003
